Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had a bad fall off treadmill. Abrasion in shin. Fiery red and stabbing pain after 2 months. Should I be concerned?

I took a bad fall off a treadmill in a local gym . My shin had considerable abrasions. After two months, it is still fiery red, but not warm and no swelling but I have stinging or stabbing pain almost constantly. It does not hurt to walk or climb stairs; is worse when I am inactive or even at night. The main scab is black and is still not ready to release. Should I be concerned? Currently I have no primary care physician . Unable to find one in my area. No openings found so far. Have seen cardiologist for some episodes of SVT.
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response

It seems that you may have injured the underlying nerves in this area of the leg and it is now causing pain.
You may need to take medicine like gabapentin, carbamazipine to control the symptoms.

I hope this helps.
Answered: Sun, 29 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor